# SDR DALA2016092606811

- Difficulty date: September 15, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE UPPER COWLING PRECOOLER OUTLET INTERNAL CONTACT SURFACE IS WORN.  BLEND, CHECK LIMITS.  BLENDED WORN AREA IAW SRM 54-20-00 FIG 101, .038 REMAINING FROM ORIGINAL .050, FOUND TO BE OUT OF LIMITS IAW SRM 54-20-00, FIG 101, GAUGE 6784.  REPAIRED AREA IAW SRM 54-00-00, REPAIR 2,  2024-T3-.050, TAG 1681144.
